Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of minimal homogeneous Banach spaces

Author: Hans G. Feichtinger
Journal: Proc. Amer. Math. Soc. 81 (1981), 55-61
MSC: Primary 43A15; Secondary 46H25
MathSciNet review: 589135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a locally compact group. It is shown that for a homogeneous Banach space $B$ on $G$ satisfying a slight additional condition there exists a minimal space ${B_{\min }}$ in the family of all homogeneous Banach spaces which contain all elements of $B$ with compact support. Two characterizations of ${B_{\min }}$ are given, the first one in terms of "atomic" representations. The equivalence of these two characterizations is derived by means of certain (bounded) partitions of unity which are of interest for themselves.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15, 46H25

Retrieve articles in all journals with MSC: 43A15, 46H25

Additional Information

Keywords: Homogeneous Banach spaces, Segal algebras, Besov spaces, Banach modules
Article copyright: © Copyright 1981 American Mathematical Society